# SDR UALA2013022601165

- Difficulty date: February 26, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,832 hours, 23,484 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 74503775
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: 6 IN SEAL HANGING FROM ENG 2.  FOUND TO BE THE ENG 2 REV LOWER DOOR TEFLON STRIP HANGING OUT AND LOOSE.  REPAIR SEAL PER MT78-016 REPAIR PROCEDURE 2C.  INSTALLED NEW LATCH DOOR SEAL.
